| Texto completo | |
| Autor(es): |
Cominetti, Roberto
;
Mascarenhas, Walter F.
;
Silva, Paulo J. S.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | MATHEMATICAL PROGRAMMING COMPUTATION; v. 6, n. 2, p. 19-pg., 2014-06-01. |
| Resumo | |
We introduce a new efficient method to solve the continuous quadratic knapsack problem. This is a highly structured quadratic program that appears in different contexts. The method converges after O(n) iterations with overall arithmetic complexity O(n(2)). Numerical experiments show that in practice the method converges in a small number of iterations with overall linear complexity, and is faster than the state-of-the-art algorithms based on median finding, variable fixing, and secant techniques. (AU) | |
| Processo FAPESP: | 12/20339-0 - Métodos de penalidade, condições de otimalidade e aplicações |
| Beneficiário: | Paulo José da Silva e Silva |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |